# SDR SWAA2019042431973

- Difficulty date: March 13, 2019
- Submitted: April 24, 2019
- Operation: Air carrier
- Aircraft: N7730A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33926
- Aircraft time: 43,695 hours, 23,052 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Broken
- Location: Bs 219
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B.S 219.8 VERTICAL FRAME WEB BROKEN JUST ABOVE STR -24L      / INSTALLED REPAIR I/A/W EA 190202
